It is best to avoid taking Ultram with Savella. If some other alternative works in place of Ultram use that instead. There is potential for a major interaction between these two medicines. Please see link below for interaction details.
Marvell is correct as far as the possible drug interaction issues. However, it is a POSSIBLITY that you could get Seratonin Syndrome. I am currently on 100mg Savella, 50mg Imiprimine, 150mg Wellbutrin and 75mg of Effexor XR for my fibro. All of these should "technically" not be used together (in ANY combination) due to the possibility of Seratonin Syndrome. I am very careful and try to pay close attention to what may be going on in my body. Do carefully read ALL signs of Seratoning Syndrome and act ASAP if you have any of the signs. Your doctor will be able to help get you on something else. I'm not 100% sure, but I think you would have severe side effects that should get you to the ER before you would just drop dead, I think. I trust my doctor, she is the best rheumatologist for fibro in my area. She carefully researches meds YEARS before the FDA approves them. The combination I am currently on has really helped with my overall pains as well as the horrible headaches that I could hardly ever get rid of before. I do someday hope to get off the Effexor and the Wellbutrin though. I did take tramadol (Ultram) for my headaches before I was diagnosed with fibro and it made me crazy. I was very lethargic and I felt like I was "high" all the time. I only took it for a few days before I went off of it. I felt the side effects outweighed the headaches. But that was just my response to the meds. Everybody reacts differently. Good luck!
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 2 answers
Posted 28 May 2011 • 3 answers
Posted 8 Feb 2012 • 3 answers
Posted 22 Nov 2012 • 2 answers
Posted 7 Dec 2014 • 5 answers